# SDR IPXA2018010825233

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,818 hours, 8,436 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SMOKE FROM THE NR 1 ENGINE AFTER SHUT DOWN. SERVICED WITH 2 QTS OF OIL IAW MM 71-00-00-0501.   TESTED,  NO DEFECTS NOTED.
